Advances in Differential Equations

The Dirichlet problem for a class of ultraparabolic equations

Maria Manfredini

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study the Dirichlet problem for a class of ultraparabolic equations. More precisely, we prove the existence of a generalized Perron-Wiener solution and we provide a geometric condition for the regularity of the boundary points which extends the classical Zaremba exterior cone criterion to our setting. The main steps for deriving our results are: i) the introduction in $\mathbf{R}^{N+1}$ of a homogeneous structure; ii) the proof of some interior estimates in a suitable space of Hölder-continuous functions; iii) the construction of a basis of open subsets of $\mathbf{R}^{N+1}$ for which the Dirichlet problem is univocally solvable.

Article information

Source
Adv. Differential Equations Volume 2, Number 5 (1997), 831-866.

Dates
First available in Project Euclid: 22 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366638967

Mathematical Reviews number (MathSciNet)
MR1751429

Zentralblatt MATH identifier
1023.35518

Subjects
Primary: 35K70: Ultraparabolic equations, pseudoparabolic equations, etc. 35K22 35G15: Boundary value problems for linear higher-order equations

Citation

Manfredini, Maria. The Dirichlet problem for a class of ultraparabolic equations. Adv. Differential Equations 2 (1997), no. 5, 831--866. https://projecteuclid.org/euclid.ade/1366638967.


Export citation